| Catalog Number |
1012274-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the obtuse marginal (om) coronary artery with moderate calcification, moderate tortuosity and 90% stenosis.The 3.0x15mm trek balloon dilatation catheter (bdc) was prepared for use per the instructions for use and advanced for pre-dilatation.Resistance was felt with the patient anatomy during advancement.The bdc ruptured after the first inflation to 8 atmospheres.There was no resistance during removal of the bdc.An nc trek was used to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.